How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 3828
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

If my preadolescent son is using vayarin, can I give him st.

Customer Question

If my preadolescent son is using vayarin, can I give him st. john's wort?
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Josh replied 1 month ago.

Hello,

Myself Dr Josh- and I’m happy to help with your question today.

Yes, he can safely take St. John's wort.

It would not have any negative interaction with Vayarin.

There is as such no negative side effect from this combination.

St. John's wort had been found to treat mild to moderate depression, nervousness, insomnia (difficulty sleeping), and infections. It would work by balancing certain chemicals in the brain, which improves mood.

Yes, you can safely give him St. John's wort.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 1 month ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to help you.

If you are done,then please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.

Thank you.

Kind Regards

Dr.Josh